# SDR MALA030152

- Difficulty date: February 11, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Engine: Ge CT79B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF FLIGHT 3169, ENGINE WAS SELECTED, AIR VALVE LIGHT ILLUMINATED AFTER 3-5 SECONDS QRH COMPLETED, VALVE RESET ITSELF.  SECOND TIME ANTI-ICE SWITCHED ON.  AIR VALVE ON AGAIN AND STAYED ON AFTER QRH COMPLETED.  AIR RETURN TO  DTW.  MAINTENANCE REPLACED LT ENGINE ANTI-ICE VALVE, REPLACED LT ENGINE GREEN WIRING HARNESS, REPLACED LT ENGINE CHIP DETECTOR.  PERFORMED REQUIRED OPS/LEAK CHECKS.  ALL CHECKS GOOD.  ALL REF GE MM.
